# SDR DALA2025051503780

- Difficulty date: May 15, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 86,979 hours, 40,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 2L DOOR INTERIOR EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: REPLACED PWR SUPPLY FUSES AND BATT PACK PER B757 AMM 33-51.(M733). EMER LIGHTS CK GOOD. (6577993)
